# SDR FDEA2018043001137

- Difficulty date: April 27, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 83,824 hours, 17,231 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7081642
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, RECEIVED A LEVEL 1 HYD 1 OFF WARNING,  FL  330. HYD 1 QTY 2.5.  QTY DECREASED TO 0.0. RECIEVED  LEVEL 2 HYD 1 FAIL.  FOUND AFT LINE FROM OUTLET SIDE OF RT PUMP TO HYD MANIFOILD HAD CRACKED OUT AT THE REAR END AND CRACKED AT FRONT ON THE NR 1 ENGINE.  REMOVED AND REPLACED ALL OF THE AFT LINES GOING TO UPPER PUMP.  FOUND A BROKEN MOUNT ON THE OTBD LINE,
